Addiction: Substance Abuse Community
Withdrawal ease is really helping! 13 hours in opiate detox!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Withdrawal ease is really helping! 13 hours in opiate detox!

I'm writing this to help any of you guys that are suffering. I have been using norco 10/325 for the past 3 years, 8 pills a day. I decided to quit. Not only has the drug made me more depressed but it is dipping into my bank acnt and I'm getting married. It's been only 13 hours since I last used norco and I'm not feeling as terrible as I thought I would. A few days ago I ordered WITHDRAWAL EASE. Guys, it's amazing. These natural amino acids, vitamins, and herbs are helping with my anxiety, aches and pains, energy... everything. I still have yawning, watery eyes, goosebumps, anxiety, and really foggy, confused mind. BUT I'M NOT DYING! I know the worst has yet to come and I'm expecting to get very little sleep tonight. I also know the next few days will be tough. But I went into this with a positive mindset. Very determined to not have to rely on a pill. All of you suffering please listen to me. This stuff works. And all of you writing all this crap about how "it's only within YOU' and "those opiate withdrawal meds don't help at all"... please go take a hike. I am extremely athletic competing in crossfit competitions across Texas. I cannot stress the importance of exercise and taking care of your body. Without the proper nutrition in your diet I gurantee most of you aren't getting your vitamins. Just imagine going into opiate detox without any vitamins! So, if you can't afford withdrawal ease then go buy a few things. B-12, B-6, L-Tyrosine, zinc, and a multi-vitamin, & drink lots of fluids. That thomas recipe looks pretty awesome. I really just wanted to share my good news with all of you. Go check out withdrawal ease. I'm having wonderful success with it. God bless all of you.
Related Discussions
11 Comments Post a Comment
Blank
2107732_tn?1335131583
keep us posted on how it works out....and congrats on getting rid of the pills
Blank
Avatar_f_tn
Hey there Julie!

   You are doing great! Your mind set is positive and that's so-o important. Although I went to rehab to get off 180 mg. of oxycotin per day for pain; they gave me suboxone and I slept for the first 5 days. They gave me no information about what to expect when I went home. I still had withdrawls to go through. If I had known that, I wouldn't have freaked out and gone back into another hospital. No one warned me about suboxone either. I ended up taking it (until I educated myself here on medhelp) and I weaned myself off of it. That was worse than the original oxycotin!
   I began my 'pain regime' with vicodin until I became allergic to it ... then I was put on percocet. Like you, I wish I had come off then - but I was too afraid of my back pain to quit. Nowadays I take gabapentin and celebrex. I have a great doctor who really cares about my comfort level. I have accepted that I am never going to be pain free. I may have to take stronger meds eventually, but I'll wait it out as long as I can.
   When or IF you begin having restlessness and/or stomach cramping, just tough it out sweetie! I found that keeping my mind busy with watching video's helped me. Medhelp was a wonderful source of inspiration and support for me as well. Nowadays I feel an obligation to it's members (new and established) to respond to posts, since they did so much for me when I needed it! Just know that whatever you are going through is going to pass!  You take care Julie ... and keep coming back to let us know how you are doing, no matter what! :-)
Blank
2107732_tn?1335131583
me too julie same thing here !!!! had the worst WD off of suboxen worse than i ever had off of the oxys.......had a big time head ache every day i took them been 10 days off them and still have a head ache every day cant wait till it goes away
Blank
Avatar_m_tn
Always been curious about withdrawel ease not sure if we can get it in uk.may have to look at that when i get off the last bit of sub.you right about the vits "normal people" struggle without proper vits never mind use who abuse our bodies!
Keep push forward all the best.chris
Blank
Avatar_f_tn
4slenderthread- thank you so much for all of the kind words! You're so awesome! :) & steve- thank you so much too :)

Ok, I lied. Lol. I feel pretty terrible today! I heard day 2 is the worst. They weren't lying. No energy today, lots of diarrhea, chills, pains, & a little depression. I know I'm a lot better off with the withdrawal ease, but it's no miracle drug & just helps with the symptoms. I'm a mess! The worst thing is boredom. I'm such an active person so lying around feeling the pain is driving me crazy. Forcing myself to do things- saw a movie yesterday, laughing & playing with my crazy dogs, hot baths, cleaning house... but still haven't tried working out. Anyways, this ***** :) QUESTION. Will tomorrow (day 3) be better? It has to, right? & it's so amazing how the withdrawn symptoms come in waves! I feel all happy & me... & then BOOM I'm lethargic & sad again. Soooooo does anyone know when I'll feel physically normal again? Thanks so much guys! :)
Blank
2107732_tn?1335131583
hi julie.....3-5 days you should start feeling more like your ole self and every day after that better and better !!! with this you got to let it run it's time and the more time the better you'll feel .....hang in there sweetie another couple tough days then you can start to smile again !!!you can do it just think every min i'm pill free
Blank
Avatar_m_tn
Hi,  I personally had a tough time until about day 5.  I was taking about 10 Norcos a day and was in the "pill hell" for about 4 years total.  It's awful, I know.  You will still be fatigued for a while.  I'm still getting well.  I'm on my 17th day.  I feel great though now, but I am not 100% at all.  What I will say is that I got better every day. You have to make it through days 2-4 and just take them by the hour.  It sounds like you are doing all the right stuff, but I think most people on here will tell you not to expect to much out of day 2-4.  Hang in there though, I think within 48 hours you will start to feel much better.   You are doing great so far!
Blank
Avatar_f_tn
Today is day 10! It's been a crazy ride! Overall I feel pretty good. The anxiety is slowly going away. Still have diarrhea & low energy. I complete my hourly workout everyday & after that I struggle for energy. I can't believe how much these norcos had me! I had no idea the w/d process would be like this. But I know this is only temporary. Each day gets better. Just so much mental stuff. Does anyone know why the heck I'm still having diarrhea?! This question is not very becoming of a lady lol but I don't know who else to ask! Anyways, I don't really have any drug cravings because I was so tired of taking them & so ready to move on. So I'm grateful for that. I just have a little depression, low energy, & diarrhea. My fiancé has been wonderful- he's always leaving me notes about how proud he is of me. How could I ever go back on opiates with that sweetness?! Also, it sounds crazy... but my dogs have been a huge reason to push through everyday. They deserve the best. Anyways, I always love reading everyone's posts & I'm always checking in. It feels good to vent! This community is AMAZING. There's so much good in all of you guys. Xoxo
Blank
1801781_tn?1373244154
Imodium to help.  Don't want to get too dehydrated.  

Good for you!!!! Good support really helps make the difference.
Blank
1235186_tn?1339127464
The loose stool can last awhile.bananas,rice,apple,toast. Will help wiith that.it is called the BRAT diet.you are doing awesome.congrats on your clean time and you upcoming wedding.
Keep pressin on.
Keep the faith
Blank
2119804_tn?1334864646
You are doing great...every day opiate free is a day in the right direction! Remember...a few weeks or a month is such a short time when you consider a lifetime. When you are feeling better, don't be surprised if that devil pops in when you least expect it. DON'T BELIEVE WHAT IT TELLS YOU! And if you can't stand it, get on here and ask for help, and better yet, drop into an NA meeting. If you are clean you can vent there and being together in the real world rather than cyberspace is important on some level, I think. That said, there are ways the substance abuse community has helped me more than NA did when I was going. I've relapsed so back to getting clean, and this time I think I will try a personal counselor along with some NA meetings...I don't think I can stay in recovery on my own. -Randy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia